# SDR SWAA2022081843182

- Difficulty date: August 18, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 75,476 hours, 44,418 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193 B HAS WORN/DELAMINATED AREAS AT FASTENER HOLE LOCATIONS 6; 8; 10; 11; 13; 14; 17; 22; 33; AND 34. PANEL 193 B HAS WORN/DELAMINATED AREAS AT FASTENER HOLE LOCATIONS 6 8 10 11 13 14 17 22 33 AND 34. / [01] R/R 193B PANEL IAW AMM 53-51-21.
